Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$B$-sets and coloring problems


Author: S. K. Stein
Journal: Bull. Amer. Math. Soc. 76 (1970), 805-806
MSC (1970): Primary 0540, 0555, 5510
DOI: https://doi.org/10.1090/S0002-9904-1970-12559-9
MathSciNet review: 0260620
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Gary Chartrand, Hudson V. Kronk and Curtiss E. Wall, The point-arboricity of a graph, Israel J. Math. 6 (1968), 169-175. MR 38 #4347. MR 236049
  • 2. Gary Chartrand and Hudson V. Kronk, The point-arboricity of planar graphs, J. London Math. Soc. 44 (1969), 612-616. MR 39 #1350. MR 239996
  • 3. W. T. Tutte, On Hamiltonian circuits, J. London Math. Soc. 21 (1946), 98-101. MR 8, 397. MR 19300
  • 4. H. Whitney, A theorem on graphs, Ann. of Math. (2) 32 (1931), 378-390. MR 1503003

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 0540, 0555, 5510

Retrieve articles in all journals with MSC (1970): 0540, 0555, 5510


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12559-9

American Mathematical Society